# SDR USAA2013070100015

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 39,510 hours, 22,323 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0513
- Part serial: 753
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 59,657 hours, 27,359 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STRAIGHT AND LEVEL FLIGHT WITH AUTO PILOT 2 ON AND IN NAV GOING DIRECT TO ELZ AT FL330, THE ACFT SUDDENLY DID AN UNCOORDINATED 20 DEGREE BANKED TURN TO LT THEN BACK TO RIGHT.  WE WERE GOING DIRECT TO ELZ FOR APPROXIMATELY 3-5 MINUTES EVERYTHING WAS NORMAL, THEN ACFT BANKED 20 DEGREES LT IN UNCOORDINATED TURN. FELT LIKE SOMEONE WAS STEPPING ON THE RUDDER PEDAL. AUTOPILOT 2 WAS ON.  MX R & R FAC2 IAW AMM 22-66-34-400-002A. ALSO, R & R BOTH YAW DAMPER SERVO ACTUATORS (3CC1 AND 3CC2) IAW AMM 27-26-51-400-001A. OPS CHECK GOOD.
